I am a diabetic and my suger runs about 400 to 600 everyday and o take my meds as directed
Hi cassie, In that you're a diabetic, I think you must report this to your Doc right away. Otherwise, I've always heard that strips turning black or very close to black can signal a person becoming very dehydrated. Perhaps there is something else going on with your health that has you dehydrated?
Keep us posted please.
Your blood sugar is dangerously high and you need to see a dr and get it controlled now. It is doing damage to your body when its high. With the stick getting black, call your dr now. Does your dr know how high your blood sugar is? If you were my patient I'd be admitting you to the hospital and getting it down.
It means your blood sugar is not under control and you are spilling lots of ketones. You need to record your blood sugars in a log and bring them to your Dr so he can see them. You also need a test called a hemoglobin A1C. This is an indicator of how high your blood sugar ranges. 400-600 is very very high and you are in danger of diabetic coma and also you are at risk for organ damage. Start watching your diet. Avoid simple carbs like white bread, things made with white flour and all sugary foods-so limit sweets and starchy foods. Whole grains are a better pick to eat than refined carbs. Have you been to a diet class? Your Dr could probably tell you where to go to attend a diabetic diet class.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Diabetic Ketoacidosis (DKA) - Can you be in Ketoacidosis but not be throwing of ketons in your urine
Posted 25 Jul 2012 • 1 answer
Posted 26 Oct 2012 • 1 answer
Posted 28 Jun 2015 • 2 answers
Posted 20 Mar 2016 • 1 answer
Posted 28 Dec 2017 • 0 answers